Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have irregular periods. Took tablet to delay period before. Had intercourse also. Pregnancy test is negative

hi, my period irregular. my last period was happen on 31th january,2013 and at that time ihave taken a tablet to delay period for tour. now still two month and 15days no period happened. at the same time i have done intercourse with my boyfriend. 15days ago, i have preg colour test two time, but result negative. Now , I am taking deviry 10mg for 5 days as per doctor prescribed. 3days has been over from the last day. Now, I am confuse, what is happening
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM
Your irregular periods could be due to hormonal imbalance , you need to consult your gynaecologist for evaluation and further management.
You may need to get USG abdomen, TSH , blood sugar values test done
Deviry is a hormonal pill, which causes withdrawl bleeding after stoping tablet, continue your tablet for 5 days, as your doctor prescribed.
Need not have to worry,
Take care

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor